# SDR DLM11001959

- Difficulty date: October 9, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 39,722 hours, 4,710 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIMS MIGRATING NR 12 SPOILER ACTUATOR ILB LWR ATTACH BOLT.  REPLACED SHIMS AND C/W MM 57-42-0 PG 804.
